# SDR 2007UALA03440

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: D30656126
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE HAS A DAMAGED ASPIRATOR.
